Skip to main content

A family of graded decomposition numbers for diagrammatic Cherednik algebras

Bowman, Christopher, Cox, Anton, Speyer, Liron (2016) A family of graded decomposition numbers for diagrammatic Cherednik algebras. A family of graded decomposition numbers for diagrammatic Cherednik algebras, 2017 (9). pp. 2686-2734. ISSN 1073-7928. E-ISSN 1687-0247. (doi:10.1093/imrn/rnw101) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70430)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1093/imrn/rnw101

Abstract

We provide an algorithmic description of a family of graded decomposition numbers for diagrammatic Cherednik algebras in terms of affine Kazhdan-Lusztig polynomials.

Item Type: Article
DOI/Identification number: 10.1093/imrn/rnw101
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Christopher Bowman
Date Deposited: 28 Nov 2018 20:40 UTC
Last Modified: 16 Feb 2021 13:59 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/70430 (The current URI for this page, for reference purposes)
Bowman, Christopher: https://orcid.org/0000-0001-6046-8930
  • Depositors only (login required):